MAUDE Adverse Event Report: Avanos Medical Inc. ON-Q C-Bloc, SELECT-A-FLOW, ONDEMAND, 400ml x 1-7 +5 ml bolus/60min; Elastomeric - Combo

Avanos Medical Inc. ON-Q C-Bloc, SELECT-A-FLOW, ONDEMAND, 400ml x 1-7 +5 ml bolus/60min; Elastomeric - Combo
Model Number CB005
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the "bolus button pops up immediately after pressing.Orange indicator is in the bottom location and not rising.Advised to close clamp on tubing.States anesthesiologist contact is not on his discharge instructions.Told to call hospital and request to talk to anesthesiologist on call." the patient did not want to call hospital because patient states they would not call patient back.Followed up with patient and patient confirmed calling hospital and was "waiting for a return call." there was no reported injury.Additional information received on 01-jul-2026 stating the patient was able to get the pump replaced at the hospital and no longer has the device.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 23-jul-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q C-Bloc, SELECT-A-FLOW, ONDEMAND, 400ml x 1-7 +5 ml bolus/60min
Common Device Name
Elastomeric - Combo
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Avent S. de R.L. de C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50011883
Report Number2026095-2026-00065
Device Sequence Number13163460
Product Code MEB
UDI-Device Identifier10193494134737
UDI-Public(01)10193494134737(240)120007175(11)250305(17)270305(10)30354907
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCB005
Device Catalogue NumberCB005
Device Lot Number30354907
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight200 LB